# SDR 9519771150

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150US
- Make and model: Doug DC-10-40
- Aircraft serial: 46759
- Engine: Pwa JT9D20
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING APPLICATION OF TAKEOFF POWER, THE NR 1 ENGINE OIL FILTER CLOG LIGHT ILLUMINATED AND THE TAKEOFF WAS ABORTED.  THE OIL FILTER AND PRESSURE SWITCH WERE REPLACED.  THE SYSTEM CHECKED OK DURING A GROUND RUN-UP.
